# SDR SWIA2020020348195

- Difficulty date: December 17, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Shim
- Condition: Migrated
- Location: Mlg Fitting
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH FUSELAGE-TO-MLG SIDE BRACE ATTACH FITTING BRACKET HAS MIGRATING SHIMS (MARKED)        (C-CHECK)   RO:1/29/2020GAP BETWEEN LAMINATED SHIM AND LOWER SIDE OF FRAME FOUND TO BE OUT OF LIMITS. FABRICATED AND REPLACED LAMINATED SHIM WITH SOLID SHIM  REF. BOMBARDIER REO
